# SDR DXTA2024052311844

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 6,542 hours, 5,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Ecs
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED ECS VALVE FAIL MESSAGES, FOLLOWED THE QRC, AND DURING DESCENT RECEIVED CAB ALTITUDE HI MESSAGE, WHICH RESULTED IN 1 SET OF PAX MASKS DROPPING IN THE CABIN.  REMOVED FAULTY RH FCSOV, P/N 1300250-11, S/N 1643, INSTALLED MODIFIED RH FCSOV, P/N 1300250-11, S/N 796,
